MAUDE Adverse Event Report: COVIDIEN VISPRT PLUS 5MM-12MM TRC; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN VISPRT PLUS 5MM-12MM TRC; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 176674P
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
According to the reporter, the blade of the gun is not cutting through the tissue.Another visiport was opened and used.There was no patient injury.

Brand Name
VISPRT PLUS 5MM-12MM TRC
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN
zona franca de san isidro
carretara san isidro km17
santo domingo
DR 
MDR Report Key5820110
Report Number9612501-2016-00384
Device Sequence Number386979
Product Code GCJ
UDI-Device Identifier10884521080652
UDI-Public(01)10884521080652(17)201231(10)J5M0708X
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K935086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number176674P
Device Catalogue Number176674P
Device Lot NumberJ5M0708X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2016
Initial Report FDA Received Date07/25/2016
Patient Sequence Number1